Allergic Reaction to Vaccination

Go to the profile of Melanie Allison
Aug 21, 2018
0
0
Like 0 Comment

Redness and swelling after a pneumococcal vaccine the day before in a 66-year-old woman. This allergic reaction looks like bacterial cellulitis. It resolved with oral diphenhydramine. (Courtesy of Richard P. Usatine, MD.)

 

Read more about allergic reactions to vaccinations in context:

Color Atlas of Family Medicine: Chapter 120. Cellulitis

Read more about allergic reactions to vaccinations:

Harrison’s Principles of Internal Medicine, 20e: Chapter 118. Immunization Principles and Vaccine Use

CURRENT Diagnosis and Treatment Family Medicine: Chapter 7. Routine Childhood Vaccines

 


Go to the profile of Melanie Allison

Melanie Allison

Senior Medical Editorial Specialist, McGraw-Hill Education

Melanie Allison is a Senior Medical Editorial Specialist with McGraw-Hill Education. She earned her Doctor of Nursing Practice (DNP) degree and Post-Master’s Certificate in Nursing Education from The Johns Hopkins University. She earned her Master’s of Science in Nursing degree (MSN), specializing as an acute care nurse practitioner (ACNP), from Vanderbilt University. Melanie has more than 20 years of experience as a registered nurse and nurse practitioner in adult cardiology. She is an adjunct faculty member at a top school of nursing, where she has taught for more than 13 years.

No comments yet.